www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10237

Title: Letter to the editor: On Randić’s H-sequence
Authors: EGGHE, Leo
Issue Date: 2010
Publisher: Akadémiai Kiadó
Citation: SCIENTOMETRICS, 84(3). p. 795-797
URI: http://hdl.handle.net/1942/10237
DOI: 10.1007/s11192-009-0110-2
ISI #: 000280274400016
ISSN: 0138-9130
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A154.93 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.